Alert archive / Minnesota / Special Weather Statements in 2015
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jul 28, 2015, 5:18 AM CDT for 7 counties in Minnesota. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2015, 5:18 AM CDT (10:18 UTC)
- Expired
- Jul 28, 2015, 6:15 AM CDT
- In force
- 57 min
- Issued by
- NWS Twin Cities, MN
Counties Anoka County, MN, Dakota County, MN, Hennepin County, MN, Isanti County, MN, Mille Lacs County, MN, Ramsey County, MN, Washington County, MN
The radar
The Minneapolis radar (KMPX), 48 km from the middle of the area, began a volume at 10:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 10.3 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1098 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1045 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
899
WWUS83 KMPX 281018
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
518 AM CDT TUE JUL 28 2015
MNZ044-045-051>053-059>063-068>070-077-078-WIZ023-281115-
WRIGHT-RICE-ANOKA-SCOTT-RAMSEY-WASHINGTON-KANABEC-SHERBURNE-DAKOTA-
ISANTI-GOODHUE-CHISAGO-MILLE LACS-CARVER-HENNEPIN-ST. CROIX-
518 AM CDT TUE JUL 28 2015
...TORRENTIAL RAINFALL AND FREQUENT LIGHTNING MOVING INTO THE
METRO...
AT 517 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR GREENFIELD TO SHAKOPEE TO NEAR FARIBAULT
AIRPORT...AND MOVING NORTH AT 45 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MINNEAPOLIS...ST. PAUL...NORTHFIELD...CAMBRIDGE...BLOOMINGTON...
BROOKLYN PARK...PLYMOUTH...EAGAN...WOODBURY...MAPLE GROVE...COON
RAPIDS AND EDEN PRAIRIE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4550 9307 4495 9269 4420 9314 4511 9374
4597 9366
TIME...MOT...LOC 1017Z 194DEG 41KT 4514 9374 4479 9348 4434 9325
$$
JLTWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 28, 4:07 AM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jul 28, 4:07 AM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 407 AM CDT TUE JUL 28 2015 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 406 AM CDT TUE JUL 28 2015 A CONVECTIVE LINE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO TRACK EASTWARD ACROSS THE FORECAST AREA THIS MORNING. WIND GUSTS TO AROUND 40 MPH AND SMALL ARE POSSIBLE...BUT SEVERE WEATHER IS UNLIKELY THIS MORNING. THE PRIMARY CONCERN WILL BE THE ARRIVAL TIMING OF THIS LINE AROUND THE MORNING COMMUTE. GIVEN THE TORRENTIAL RAINFALL THAT WILL ACCOMPANY IT...A SLOWER COMMUTE WILL LIKELY BE HAD. DO EXPECT A WEAKENING TREND AS THE LINE SHIFTS EASTWARD INTO MORE STABLE AIR HOWEVER...SO CONCERNS WILL DECREASE THROUGHOUT MORNING AS IT SHIFTS EASTWARD. IN THE WAKE OF THIS LINE...THE NEXT CONCERN WILL BE THE POTENTIAL FOR AFTERNOON/EVENING REDEVELOPMENT AS THE COLD FRONT /CURRENTLY OVER THE EASTERN DAKOTAS/ MOVES ACROSS THE AREA. GIVEN THE MORNING CONVECTION...IT WILL LIKELY TAKE AWHILE TO SEE THE BOUNDARY LAYER DESTABILIZE...ESPECIALLY GIVEN THE PROGGED H7 TEMPS OF +12 TO +14C NOSING INTO EAST CENTRAL MN. DID RE-INTRODUCE CHANCE POPS ACROSS CENTRAL/SOUTH CENTRAL MN AT 21Z...BUT THAT COULD BE A BIT PREMATURE. ONCE CELLS DO DEVELOP...THEY WILL HAVE THE POTENTIAL TO BE SEVERE...GIVEN THE STRENGTH OF UPPER LEVEL FORCING AND SHEAR PROVIDED BY ITS RELATIONSHIP WITH THE SURFACE FRONTAL BOUNDARY...AND LAPSE RATES IN THE 7-8 C/KM RANGE. LARGE HAIL/WINDS/HEAVY RAINFALL WILL BE THE MAIN CONCERNS...PRIMARILY EAST OF AN ALEXANDRIA...TO WILLMAR...TO FAIRMONT LINE. TEMPS TODAY WILL BE A BIT COOLER GIVEN THE CLOUDS/PRECIP AND EVENTUAL COLD FRONT. HIGHS WILL TOP OUT IN THE 80-85 DEGREE RANGE. LOWS TONIGHT WILL PRIMARILY RANGE FROM THE UPPER 50S TO LOWER 60S. .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 406 AM CDT TUE JUL 28 2015 .LONG TERM...(WEDNESDAY THRU MONDAY) WED THRU FRI REMAIN DRY AND VERY COMFORTABLE IN TERMS OF HUMIDITY LEVELS AS TODAYS SYSTEM SCOURS OUT THE HUMID AIR MASS. DEW PTS WILL FALL BACK INTO THE 50S AND LOWER 60S BY WED. EVEN PAST FRIDAY...DEW PTS DO NOT RISE BACK INTO THE 70S WITH A PERSISTENT NW FLOW ALOFT KEEPING MOST OF THE HUMID AIR TO THE SOUTH/SW OF MPX CWA. TWO FRONTAL BOUNDARIES WILL MOVE ACROSS THE UPPER MIDWEST PAST WEDNESDAY. THE BEST CHC OF ANY CONCENTRATED AREA OF PRECIPITATION WILL OCCUR SAT/SUN WITH AN ACTIVE UPPER JET MOVES OVERHEAD. NEXT WEEK LOOKS TO BE COOLER THAN NORMAL FOR EARLY AUGUST. BOTH THE EC/GFS HAVE BEEN ADVERTISING A SHARP DROP IN TEMPS BY THE MIDDLE OF NEXT WEEK AS A VERY ABNORMALLY STRONG UPPER LOW ROTATES ACROSS HUDSON BAY. THIS SAME UPPER LOW IS THE REMNANTS OF TODAYS STRONG SYSTEM THAT IS VERY ANOMALOUS BASED ON CLIMATOLOGY FOR LATE JULY/EARLY AUGUST. THIS SYSTEM IS MORE TYPICAL FOR SEPT THEN MID SUMMER. THE UPPER LOW WILL BEGIN TO TAP MUCH COOLER AIR FROM NORTHERN CANADA THIS WEEKEND...AND MOVE IT SOUTHWARD INTO THE UPPER MIDWEST AND GREAT LAKES REGION BY THE MIDDLE OF NEXT WEEK. THE BULK OF THE COOLEST AIR WILL SLIDE OFF TO THE EAST BY THE END OF NEXT WEEK ...BUT THIS AIR MASS IS COOL ENOUGH FOR HIGHS ONLY IN THE 60S BY NEXT WED/THU. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT) ISSUED AT 1057 PM CDT MON JUL 27 2015 A LINE OF TSRA ACROSS THE CENTRAL DAKOTAS WILL REACH WESTERN MN AROUND 09Z...THE TWIN CITIES NEAR 12Z AND KEAU AFTER 15Z. SOME DEVELOPMENT MAY OCCUR AHEAD OF THIS LINE ALONG A WARM FRONT LIFTING NORTH ACROSS SOUTHERN MN...SKEWING THE TIME A LITTLE. THE OVERALL TREND IN THIS PACKAGE WAS TO SLOW DOWN THE ONSET OF THE TEMPO GROUP BY AN HOUR OR SO. CONFIDENCE IS ALSO LOWERING ON MVFR CEILINGS/VSBYS IN ADVANCE OF THE LINE WITH CONFIDENCE REMAINING HIGH ON MVFR OR LOWER CEILINGS/VSBYS FOR A FEW HOURS IN THE WAKE OF THE SHRA/TSRA. SURFACE WINDS WILL INCREASE EARLY ON TUESDAY AS THE GRADIENT TIGHTENS AHEAD OF AN APPROACHING COLD FRONT. SE WINDS AT 15-20KTS GUSTING 25KTS ARE LIKELY. THE FRONT WILL NOT PASS THE TWIN CITIES UNTIL TUESDAY EVENING WHICH MEANS MORE SHRA/TSRA DEVELOPMENT IS POSSIBLE TUESDAY AFTERNOON AND EVENING ACROSS EASTERN MN AND WESTERN WI. KMSP...THE TIMING OF THE SHRA/TSRA HAS SLOWED A BIT WITH TUESDAY MORNING LOOKING BEST FOR PERHAPS TWO ROUNDS OF STORMS. AT THIS POINT...INDICATED THE TEMPO FROM 12Z-15Z...BUT THIS MAY STILL BE TOO EARLY AND NEED TO BE EXTENDED THROUGH THE MORNING (17Z). MORE DEVELOPMENT IS POSSIBLE IN THE AFTERNOON AHEAD OF A COLD FRONT BUT THERE IS QUITE A BIT OF UNCERTAINTY...ESPECIALLY DUE TO HOW THE MORNING ACTIVITY WORK OUT. /OUTLOOK FOR KMSP/ WED...VFR. WINDS W AT 20G30KT. THU...VFR. WINDS W AT 10-15 KT. FRI...VFR. WINDS W AT 5 KT. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...LS LONG TERM...JLT AVIATION...RAH
Hazardous weather outlook, Jul 28, 4:02 AM CDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 402 AM CDT TUE JUL 28 2015 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 290915- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 402 AM CDT TUE JUL 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS THIS MORNING WILL PRODUCE TORRENTIAL RAINFALL AND OCCASIONAL GUSTY WINDS AND SMALL HAIL. SEVERE WEATHER IS LOW FOR THIS MORNING. LATER THIS AFTERNOON AND INTO THIS EVENING...ANOTHER ROUND OF THUNDERSTORMS WILL FORM ALONG A COLD FRONT AND MOVE RAPIDLY SOUTHEAST. SOME STORMS THIS AFTERNOON MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE MAIN AREA OF CONCERN WILL BE ACROSS SOUTH CENTRAL...EAST CENTRAL MINNESOTA...AND PARTS OF WEST CENTRAL WISCONSIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE NEXT WEEKEND. SEVERE WEATHER POTENTIAL IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY FOR PORTIONS OF SOUTH CENTRAL...EAST CENTRAL MINNESOTA...AS WELL AS WEST CENTRAL WISCONSIN. JLT
In the hours before
Special weather statement, Jul 28, 3:02 AM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
302 AM CDT TUE JUL 28 2015
MNZ047-054>056-064-280900-
YELLOW MEDICINE-LAC QUI PARLE-SWIFT-CHIPPEWA-STEVENS-
302 AM CDT TUE JUL 28 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT STEVENS...YELLOW
MEDICINE...CENTRAL CHIPPEWA...WESTERN SWIFT AND LAC QUI PARLE
COUNTIES...
AT 302 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES EAST OF RUDEBUSCH CORNER TO NEAR GOODWIN TO
WHITE...AND MOVING EAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MONTEVIDEO...MORRIS...CANBY...MADISON...DAWSON...APPLETON...
CLARKFIELD...WOOD LAKE...CHOKIO...MILAN...HANLEY FALLS AND DONNELLY.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
U.S. HIGHWAY 12 BETWEEN MILE MARKERS 17 AND 35.
U.S. HIGHWAY 212 BETWEEN MILE MARKERS 0 AND 47.
U.S. HIGHWAY 75 BETWEEN MILE MARKERS 95 AND 127.
U.S. HIGHWAY 59 BETWEEN MILE MARKERS 87 AND 174.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4517 9646 4526 9645 4527 9642 4525 9629
4522 9627 4518 9610 4541 9612 4542 9625
4576 9625 4575 9590 4455 9549 4455 9560
4463 9563 4463 9645
TIME...MOT...LOC 0802Z 259DEG 39KT 4540 9702 4485 9681 4446 9664
JLTSpecial weather statement, Jul 28, 3:21 AM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 321 AM CDT TUE JUL 28 2015 MNZ054-056-064-280845- YELLOW MEDICINE-LAC QUI PARLE-CHIPPEWA- 321 AM CDT TUE JUL 28 2015 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL YELLOW MEDICINE... NORTHWESTERN CHIPPEWA AND SOUTHEASTERN LAC QUI PARLE COUNTIES... AT 321 AM CDT...A STRONG THUNDERSTORM WAS OVER BOYD...OR 13 MILES SOUTHWEST OF MONTEVIDEO...MOVING NORTHEAST AT 50 MPH. WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MONTEVIDEO...DAWSON...CLARKFIELD...MILAN...WATSON...BOYD AND MONTEVIDEO AIRPORT. THIS INCLUDES THE FOLLOWING HIGHWAYS... U.S. HIGHWAY 212 BETWEEN MILE MARKERS 22 AND 37. U.S. HIGHWAY 59 BETWEEN MILE MARKERS 99 AND 107. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 4469 9590 4478 9612 4511 9591 4512 9553 TIME...MOT...LOC 0821Z 209DEG 44KT 4483 9594 JLT
Special weather statement, Jul 28, 4:07 AM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
407 AM CDT TUE JUL 28 2015
MNZ047>049-055>058-064-065-067-073-074-280930-
STEARNS-KANDIYOHI-SIBLEY-POPE-BROWN-YELLOW
MEDICINE-SWIFT-MEEKER-CHIPPEWA-REDWOOD-STEVENS-RENVILLE-
407 AM CDT TUE JUL 28 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN STEARNS...
SOUTHEASTERN STEVENS...SOUTHERN POPE...WESTERN MEEKER...EASTERN
YELLOW MEDICINE...KANDIYOHI...CHIPPEWA...NORTHWESTERN SIBLEY...
SWIFT...RENVILLE...WESTERN BROWN AND REDWOOD COUNTIES...
AT 407 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR HANCOCK TO NEAR GRANITE FALLS TO 6 MILES WEST OF
LAKE SHETEK STATE PARK...AND MOVING EAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
WILLMAR...REDWOOD FALLS...LITCHFIELD...SLEEPY EYE...MELROSE...
BENSON...GRANITE FALLS...OLIVIA...PAYNESVILLE...SPRINGFIELD...CLARA
CITY AND RENVILLE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 132 AND 142.
U.S. HIGHWAY 12 BETWEEN MILE MARKERS 34 AND 101.
U.S. HIGHWAY 14 BETWEEN MILE MARKERS 44 AND 91.
U.S. HIGHWAY 212 BETWEEN MILE MARKERS 41 AND 99.
U.S. HIGHWAY 8 IN MINNESOTA NEAR MILE MARKER 6.
U.S. HIGHWAY 71 BETWEEN MILE MARKERS 52 AND 164.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4572 9468 4498 9447 4498 9450 4485 9450
4445 9463 4446 9478 4439 9465 4411 9475
4411 9509 4419 9510 4420 9512 4420 9559
4462 9561 4464 9570 4483 9564 4553 9585
TIME...MOT...LOC 0907Z 261DEG 39KT 4547 9576 4485 9557 4412 9581
JLTSpecial weather statement, Jul 28, 4:55 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
455 AM CDT TUE JUL 28 2015
MNZ042>044-049>051-057>059-065>068-073>075-281100-
STEARNS-WRIGHT-BROWN-BENTON-TODD-REDWOOD-RENVILLE-MORRISON-KANDIYOHI-
SIBLEY-SHERBURNE-MCLEOD-MEEKER-MILLE LACS-NICOLLET-CARVER-
455 AM CDT TUE JUL 28 2015
...THUNDERSTORMS PRODUCING TORRENTIAL RAINFALL AND GUSTY WINDS...
AT 453 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR SAUK CENTRE AIRPORT TO 6 MILES SOUTH OF ATWATER
TO NEAR MORTON...AND MOVING EAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
ST. CLOUD...BUFFALO...HUTCHINSON...NEW ULM...LITTLE FALLS...ST.
MICHAEL...SARTELL...OTSEGO...SAUK RAPIDS...MONTICELLO...WACONIA AND
BIG LAKE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4525 9367 4442 9396 4423 9511 4502 9486
4578 9494 4621 9368
TIME...MOT...LOC 0953Z 250DEG 40KT 4573 9485 4505 9478 4454 9503
JLTSpecial weather statement, Jul 28, 5:18 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
518 AM CDT TUE JUL 28 2015
MNZ044-045-051>053-059>063-068>070-077-078-WIZ023-281115-
WRIGHT-RICE-ANOKA-SCOTT-RAMSEY-WASHINGTON-KANABEC-SHERBURNE-DAKOTA-
ISANTI-GOODHUE-CHISAGO-MILLE LACS-CARVER-HENNEPIN-ST. CROIX-
518 AM CDT TUE JUL 28 2015
...TORRENTIAL RAINFALL AND FREQUENT LIGHTNING MOVING INTO THE
METRO...
AT 517 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR GREENFIELD TO SHAKOPEE TO NEAR FARIBAULT
AIRPORT...AND MOVING NORTH AT 45 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MINNEAPOLIS...ST. PAUL...NORTHFIELD...CAMBRIDGE...BLOOMINGTON...
BROOKLYN PARK...PLYMOUTH...EAGAN...WOODBURY...MAPLE GROVE...COON
RAPIDS AND EDEN PRAIRIE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4550 9307 4495 9269 4420 9314 4511 9374
4597 9366
TIME...MOT...LOC 1017Z 194DEG 41KT 4514 9374 4479 9348 4434 9325
JLTThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 3:02 AM CDT | Special Weather Statement | MPX | Lac qui Parle, Stevens, Yellow Medicine | 58 min |
| Jul 28, 3:21 AM CDT | Special Weather Statement | MPX | Yellow Medicine | 24 min |
| Jul 28, 4:07 AM CDT | Special Weather Statement | MPX | Brown, Chippewa, Kandiyohi, Meeker, Pope, Redwood and 2 more | 23 min |
| Jul 28, 4:55 AM CDT | Special Weather Statement | MPX | Benton, McLeod, Meeker, Sherburne, Sibley, Stearns and 1 more | 65 min |
| Jul 28, 6:21 AM CDT | Special Weather Statement | MPX | Anoka, Dakota, Hennepin, Ramsey, Scott, Washington | 54 min |
| Jul 28, 6:25 AM CDT | Special Weather Statement | MPX | Chisago, Isanti, Kanabec, Mille Lacs | 35 min |
| Jul 28, 6:29 AM CDT | Special Weather Statement | MPX | Rice, Steele, Waseca | 61 min |
| Jul 28, 7:05 AM CDT | Special Weather Statement | MPX | Goodhue | 55 min |
| Jul 28, 7:12 AM CDT | Special Weather Statement | MPX | Pierce, Saint Croix | 63 min |
| Jul 28, 7:47 AM CDT | Special Weather Statement | MPX | Pepin | 58 min |
Nearby
Special Weather Statements in Minnesota, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.